# SDR ASAA2022112940977

- Difficulty date: November 29, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 24,095 hours, 7,580 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Access Door
- Condition: Leaking
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RH WING CENTER TANK PANEL 631BB ACCESS DOOR (6), HAS A SMALL FUEL LEAK. GROUNDED - YES. RETORQUED RH CENTER FUEL TANK PANEL LWR 631BB ACCESS DOOR (6) IN REF TO B737-900 AMM 28-11-31. NO LEAKS NOTED. OK FOR SERVICE.
